# SDR IPXA2016101109238

- Difficulty date: September 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC754626
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED INTERCOSTAL INSIDE FORWARD TAIL CONE.  REMOVED FABRICATED AND INSTALLED A NEW INTERCOSTAL IAW DWG AKC7546 AND SRM 51-31-01.
